Q. My blood pressure dropped during C-sections. Is it advisable to get tummy tuck done?

Answered by
Dr. Balaramareddy
and medically reviewed by Dr. Divya Banu M
Published on Jul 26, 2019

Hello doctor,

I have a huge concern. I have been wanting to get a tummy tuck but I am afraid because in the past when I had my three C-sections, my blood pressure dropped. Now that I had been researching, I know that is a side effect but it seems that 10 years back my doctors were not aware because they performed X-rays, blood work, etc., to see what was going on but everything used to come back normal. So I really want to know if I have a tummy tuck, would it happen again. I also got nausea with local anesthesia, is that normal too?

Dr. Balaramareddy

Anesthesiology General Practitioner
#

Hi,

Welcome to icliniq.com.

By tummy tuck, you mean spinal anesthesia which you have undergone for all the C-sections, right? Note: Even though all your reports are normal, the basic nature of anesthesia is to reduce your blood pressure and heart rate. That is the phenomenon of anesthesia. It can happen to anyone and at any time. So, nothing to worry about it. Your anesthetist can easily manage your BP drops.

Also Read Answers From:

Related Questions & Answers


Low Blood Pressure (Hypotension)

Article Overview: Blood pressure is the force exerted by the blood flowing in the blood vessels on the walls of the vessels. Without this force, oxygen and nutrients would not reach the tissues and organs of the body. The heart exerts this pressure by forcing the blood out with every contraction. The increase or decrease of blood pressure depends on the circumference of the blood vessel and the force by which the heart pumps the blood Read Article


Dr. K Sneha
Cardiologist

What Is Blood Pressure? Blood pressure is the force exerted by the blood flowing in the blood vessels on the walls of the vessels. Without this force, oxygen and nutrients would not reach the tissues and organs of the body. The heart exerts this pressure by forcing the blood out with every contract...  Read Article

My blood pressure is erratic. Can you help ?

Query: Hello doctor, I am a 30 year old. Recently, I started having high blood pressure. It goes up and down a lot. At some times, it is 170/90, and at others, it is 130/80. Recently I have done a blood test, where my Hb was 10.52, cholesterol was 152, triglyceride was 165, HDL 28 and LDL was 91. The other...  Read Full >>


Answer: Hello, Welcome to icliniq.com. Your pulse rate is high. Please do a free T4, T3, and TSH (thyroid stimulating hormone) test. For your BP (blood pressure), you can take Met XL (Metoprolol) 50 one tablet, once daily at around 8 AM and tablet Stamlo (Amlodipine) 5 one tablet at around 5 PM. You...  Read Full

My blood pressure is always high. Please suggest a medicine.

Query: Hi doctor,My blood pressure is always high between 170/110 mmHg and 190/115 mmHg. My complete blood count report showed hemoglobin 18, platelet 150, MCH 26 and others normal. Please suggest medicine.  Read Full >>


Dr. Isaac Gana
Cardiologist

Answer: Hello,Welcome to icliniq.com.You need to do a lipid profile test and an ECG (electrocardiogram). Your blood pressure is too high at 190/115 mmHg. You risk organ damage with this level of blood pressure.I usually prescribe a combination of beta-blockers, diuretics, and statins depending on your lipid...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Anesthesiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.